# SDR USAA2009051191151

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,319 hours, 28,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5311222420005
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - MAJOR REPAIR - EXFOLIATION CORROSION ON L-1 DOOR LOWER AFT INNER FITTING AT FR20, S23L.  REPLACED L-1 DOOR LOWER AFT INNER FITTING AT FR20, S23L IAW A320 SRM 51-70-00.
